MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO., HU Catalyft¿ PL Expandable Interbody System; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,

MEDTRONIC PUERTO RICO OPERATIONS CO., HU Catalyft¿ PL Expandable Interbody System; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Model Number 6068076
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from clinical study, healthcare provider (hcp) via a manufacturer representative regarding a patient having spinal therapy.It was reported that, at the unscheduled 01 visit, hardware condition was adjudicated by mmi imaging as one or more components of the fixation hardware has moved from its original location.There was only one cage was implanted and there was progressive dorsal displacement of intervertebral cage (l3-l4).There were no patient symptoms reported.No further complications reported regarding the event.
 
Additional Manufacturer Narrative
H6: neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
Catalyft¿ PL Expandable Interbody System
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO., HU
road 909, km. 0.4
humacao,pr
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO., HU
road 909, km. 0.4
humacao,pr
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
+1(763)526-5677
MDR Report Key50271056
Report Number2647346-2026-00439
Device Sequence Number13408716
Product Code MAX
UDI-Device Identifier00763000246709
UDI-Public(01)00763000246709(17)330307(10)H6030423
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K210425
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Remedial Action Relabeling,Notification,Recall
Type of Report Initial
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6068076
Device Catalogue Number6068076
Device Lot NumberH6030423
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2026
Initial Report FDA Received Date08/17/2026
Date Device Manufactured03/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
1030489-09/17/2025-001-C
Patient Sequence Number1
Patient Age70 YR
Patient SexMale
Patient Weight234 LB